Twistor spaces, pluriharmonic maps and harmonic morphisms

Martin Svensson, Bruno A. Simoes

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalQuarterly Journal of Mathematics
Volume60
Issue number3
Pages (from-to)367-385
ISSN0033-5606
DOIs
Publication statusPublished - 2009

Cite this

@article{df18164062c511ddb1a1000ea68e967b,
title = "Twistor spaces, pluriharmonic maps and harmonic morphisms",
author = "Martin Svensson and Simoes, {Bruno A.}",
year = "2009",
doi = "10.1093/qmath/han019",
language = "English",
volume = "60",
pages = "367--385",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Heinemann",
number = "3",

}

Twistor spaces, pluriharmonic maps and harmonic morphisms. / Svensson, Martin; Simoes, Bruno A.

In: Quarterly Journal of Mathematics, Vol. 60, No. 3, 2009, p. 367-385.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Twistor spaces, pluriharmonic maps and harmonic morphisms

AU - Svensson, Martin

AU - Simoes, Bruno A.

PY - 2009

Y1 - 2009

U2 - 10.1093/qmath/han019

DO - 10.1093/qmath/han019

M3 - Journal article

VL - 60

SP - 367

EP - 385

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 3

ER -